# SDR YENA201803080903

- Difficulty date: March 8, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,291 hours, 16,381 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C6 CHECK LCQ DATED 02/18, DURING RUDDER INSPECTION PER TC A320-55-40-00-210-001, DISBOND DAMAGE WAS FOUND ON THE RUDDER P/N D5547100400000 S/N TS4250 LT SIDE SIDE SHELL SKIN PANEL AT THE LOWER FORWARD NR 2 HOIST POINT. SEE REF /2/ FOR EXACT LOCATION AND DAMAGE DETAILS. CONTACTED FOR REPAIR DISPOSITION, AND PROVIDED REPAIR PER THE REF /9/ REPAIR DRAWING AND REF /8/ TD, CONSISTING OF OUTER SKIN AND CORE CUTOUT AND WET LAY-UP WITH CORE REPLACEMENT COMPOSITE REPAIR. HAS ISSUED THE REF./2/ REO ACCOMPLISHING THIS REPAIR, AND THIS EC INCORPORATES THE REF./2/ REO WITHOUT DEVIATION; THIS REPAIR HAS BEEN APPROVED BY THE REF./10/ RDAS (RDAS 80422494/003/2018, ISSUE A, DTD 16/02/2018). THIS REPAIR IS CLASSIFIED AS A MAJOR CATAGORY "A" PERMANENT REPAIR.
